# SDR CALA9800933

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 INCH CRACK IN CABIN INTERIOR DOUBLER AT BS 598, RBL 55.  THE DOUBLER WAS REMOVED, REPAIRED, AND REINSTALLED IAW SRM 53-01, FIGURE 2 AND 51-30.
